# SDR AALA202407036590

- Difficulty date: July 2, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N302SA
- Make and model: Boeing 737823
- Aircraft serial: 44468
- Aircraft time: 10,664 hours, 3,965 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Door
- Part number: UNKNOWN
- Condition: Binding
- Location: Lavatory E
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY-E DOOR IS JAMMING IN FLIGHT, DIFFICULT TO OPEN AND CLOSE.  (OPEN).
